You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1977-1979/34/2
On a theorem of A. V. Sokolovskiĭ
Download
PDF
- On a theorem of A. V. Sokolovskiĭ
Article
Original scientific text
Title
On a theorem of A. V. Sokolovskiĭ
Authors
K. Bartz
1
Affiliations
Poznań, Poland
Acta Arithmetica
1977-1979/34/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
113-126
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics